It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Dental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-15-2011, 07:49 AM   #1
Newbie
(female)
 
Join Date: Dec 2011
Location: Worcester, MA, USA
Posts: 1
capnlizard HB User
Question Can antibiotics cause an orange tongue?

Recently my doctor put me on 200mg of Clindamyacin per day for folliculitis. I have been taking it for about a week and noticed a few days ago that the back and middle of my tongue appear to be covered in an orange coating; the very back of my tongue also has some white film, and while it feels as though my tongue has been coated and my breath is feeling a little funky, nothing hurts and there is no swelling, so I don't think it is thrush. Any ideas if the antibiotics are causing it and, if so, what can I do about it? Thanks, all!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
White coated tongue and it STINKS! Louise2 Dental Health 60 12-12-2009 08:22 PM
Antibiotics Dissolve My Tongue ImBob Dental Health 0 02-15-2009 09:47 PM
Please help me - Problem on tongue and mouth anxiousman24 Dental Health 3 02-06-2009 05:23 PM
tongue bite ? addison1 Dental Health 2 05-14-2007 05:07 PM
Absess After Root Canal And Antibiotics Pain Returning heatherz Dental Health 1 06-01-2005 08:11 PM

Tags
antibiotics, orange tongue



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:02 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!